Alert archive / California / Wind Advisories in 2013

Wind Advisory 5, NWS Sacramento, CA

April 15, 2013

NWS Sacramento, CA issued this wind advisory at Apr 15, 2013, 3:52 AM PDT. It took effect at Apr 16, 2013, 9:00 AM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2013, 3:52 AM PDT (10:52 UTC)
In effect from
Apr 16, 2013, 9:00 AM PDT
Expired
Apr 16, 2013, 4:52 PM PDT
In force
8 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WWUS76 KSTO 151052
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
352 AM PDT MON APR 15 2013

...MORE STRONG WINDS IN THE VALLEY TUESDAY AND POTENTIALLY
WEDNESDAY...

.THE UPPER TROUGH WILL MOVE OVERHEAD TODAY GENERATING SOME BREEZY
WINDS ACROSS THE COASTAL RANGE AND INTO THE VALLEY...ESPECIALLY
THE NORTHERN SAN JOAQUIN VALLEY LATE THIS AFTERNOON AND EVENING.
THESE WINDS SHOULD STAY BELOW CRITERIA. HOWEVER...THE UPPER TROUGH
EXITS INTO NEVADA TONIGHT WITH A NORTH TO SOUTH ORIENTATED
JETSTREAM OVER NORTHERN CALIFORNIA TUESDAY ENHANCING NORTHERLY
SURFACE WINDS. WIND SPEEDS WILL BE SIMILAR WEDNESDAY AFTERNOON.

CAZ015>019-160100-
/O.NEW.KSTO.WI.Y.0005.130416T1800Z-130417T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO
352 AM PDT MON APR 15 2013

...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE CENTRAL VALLEY AND DELTA...WHICH IS IN EFFECT
FROM 11 AM TO 5 PM PDT TUESDAY.

* WINDS: NORTH 23 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: INCREASING LATE MORNING WITH PEAK IN EARLY AFTERNOON.

* LOCATIONS INCLUDE: REDDING...RED BLUFF...SACRAMENTO...VACAVILLE...
  STOCKTON...MODESTO.

* IMPACTS: SCATTERED DOWNED LIMBS AND POWER OUTAGES. CROSS WINDS
  ON WEST TO EAST ROADWAYS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND GUSTS OF
35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
5 follow-up statements
776 
WWUS76 KSTO 152131
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
231 PM PDT MON APR 15 2013

...MODERATE TO STRONG WINDS IN THE VALLEY TODAY AND TUESDAY...

.AN UPPER TROUGH OVERHEAD WILL GENERATE SOME BREEZY WINDS ACROSS
THE COASTAL RANGE AND INTO THE VALLEY...ESPECIALLY IN THE DELTA
REGION AND IN THE NORTHERN SAN JOAQUIN VALLEY LATE THIS AFTERNOON
AND EVENING. MOST OF THE AREA SHOULD STAY JUST BELOW CRITERIA.
HOWEVER...NORTHERLY SURFACE WINDS ARE EXPECTED TO BE STRONGER ON
TUESDAY WITH MUCH OF THE VALLEY REACHING WIND ADVSIORY CRITERIA
FROM MORNING INTO EVENING. WIND SPEEDS WILL NOT BE QUITE AS STRONG
ON WEDNESDAY BUT STILL BREEZY IN THE AFTERNOON WITH LOCALLY STRONG
WINDS. 

CAZ015>019-160745-
/O.EXT.KSTO.WI.Y.0005.130416T1600Z-130417T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
STOCKTON...MODESTO
231 PM PDT MON APR 15 2013

...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 5 PM PDT TUESDAY...

* WINDS: NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: INCREASING LATE MORNING WITH PEAK IN EARLY AFTERNOON.

* LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...STOCKTON... 
  MODESTO.

* IMPACTS: SCATTERED DOWNED LIMBS AND POSSIBLE POWER OUTAGES.
  CROSS WINDS ON WEST TO EAST ROADWAYS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND GUSTS OF
35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. SECURE LOOSE OBJECTS IN YOUR YARD.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
732 
WWUS76 KSTO 160434
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
934 PM PDT MON APR 15 2013

...MODERATE TO STRONG WINDS IN THE VALLEY TODAY AND TUESDAY...

.NORTHERLY SURFACE WINDS ARE EXPECTED TO BECOME WINDY ON TUESDAY
WITH MUCH OF THE VALLEY REACHING ADVISORY CRITERIA BY LATE
MORNING AND PERSISTING INTO THE EARLY EVENING HOURS. WIND SPEEDS 
WILL NOT BE QUITE AS STRONG ON WEDNESDAY BUT STILL WILL BECOME
BREEZY TO WINDY IN THE LATE MORNING AND AFTERNOON HOURS.


CAZ015>019-161245-
/O.CON.KSTO.WI.Y.0005.130416T1600Z-130417T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
STOCKTON...MODESTO
934 PM PDT MON APR 15 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM PDT
TUESDAY...

* WINDS: NORTHERLY 15 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: INCREASING LATE MORNING WITH PEAK IN EARLY AFTERNOON.

* LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...STOCKTON...
  MODESTO. 

* IMPACTS: SCATTERED DOWNED LIMBS AND POSSIBLE POWER OUTAGES. 
  CROSS WINDS ON WEST TO EAST ROADWAYS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND OR GUSTS
OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. SECURE LOOSE OBJECTS IN YOUR YARD.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
474 
WWUS76 KSTO 161035
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
335 AM PDT TUE APR 16 2013

...WINDY CONDITIONS TODAY INTO WEDNESDAY...

.NORTHERLY SURFACE WINDS ARE EXPECTED TO BECOME WINDY TODAY WITH
MUCH OF THE VALLEY REACHING ADVISORY CRITERIA BY LATE MORNING AND
PERSISTING INTO THE EARLY EVENING HOURS. WIND SPEEDS WILL LIKELY BE
AS STRONG ON WEDNESDAY. THE BARRIER JET WILL LIKELY SET UP TUESDAY
NIGHT WITH ADVISORY WINDS EARLY WEDNESDAY MORNING OVER THE EAST
SLOPES OF THE COASTAL RANGE. 

CAZ015>019-170030-
/O.NEW.KSTO.WI.Y.0006.130417T1600Z-130418T0000Z/
/O.CON.KSTO.WI.Y.0005.130416T1600Z-130417T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...
STOCKTON...MODESTO
335 AM PDT TUE APR 16 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CONTINUED THE WIND
ADVISORY TODAY AND ISSUED ANOTHER WIND ADVISORY...WHICH IS IN
EFFECT FROM 9 AM TO 5 PM PDT WEDNESDAY.

* WINDS: NORTH 20 TO 28 MPH WITH GUSTS 35 TO 40 MPH.

* TIMING: INCREASING LATE MORNING WITH PEAK IN EARLY AFTERNOON.

* LOCATIONS INCLUDE: RED BLUFF...SACRAMENTO...MARYSVILLE...VACAVILLE...
  DAVIS...STOCKTON...MODESTO.

* IMPACTS: SCATTERED DOWNED LIMBS AND POSSIBLE POWER OUTAGES. 
  CROSS WINDS ON WEST TO EAST ROADWAYS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND OR GUSTS
OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. SECURE LOOSE OBJECTS IN YOUR YARD.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND/OR GUSTS OF
35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ063-064-170030-
/O.NEW.KSTO.WI.Y.0006.130417T1200Z-130417T2000Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
335 AM PDT TUE APR 16 2013

...WIND ADVISORY IN EFFECT FROM 5 AM TO 1 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 1 PM PDT WEDNESDAY.

* WINDS: NORTH 20 TO 35 MPH WITH GUSTS 40 TO 50 MPH.

* TIMING: SPEEDS WILL INCREASE AFTER MIDNIGHT AND PEAK LATE
  MORNING.

* LOCATIONS INCLUDE: EAST SLOPES AND EXPOSED RIDGES...EASTERN AND
  SOUTHERN LAKE COUNTY.

* IMPACTS: SCATTERED DOWNED LIMBS AND POSSIBLE POWER OUTAGES.
  CROSS WINDS ON WEST TO EAST ROADWAYS. LOW AFTERNOON HUMIDITY
  WITH LIMITED OVERNIGHT RECOVERY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
388 
WWUS76 KSTO 162129
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
229 PM PDT TUE APR 16 2013

...WINDY CONDITIONS TODAY AND BREEZY ON WEDNESDAY...

.NORTHERLY SURFACE WINDS HAVE BEEN MODERATE TO STRONG TODAY AND
WILL PERSIST INTO THE EARLY EVENING HOURS. WIND SPEEDS WILL
BE BREEZY AGAIN WEDNESDAY MORNING INTO AFTERNOON BUT SHOULD STAY
BELOW ADVISORY CRITERIA. THUS...HAVE CANCELLED THE WIND ADVISORY
FOR WEDNESDAY.

CAZ015>019-170000-
/O.CAN.KSTO.WI.Y.0006.130417T1600Z-130418T0000Z/
/O.CON.KSTO.WI.Y.0005.000000T0000Z-130417T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...*REDDING...CHICO...SACRAMENTO...
STOCKTON...MODESTO
229 PM PDT TUE APR 16 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...WIND ADVISORY IS CANCELLED FOR WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY FOR WEDNESDAY SINCE WIND SPEEDS ARE FORECAST TO BE BELOW
ADVISORY CRITERIA.

* WINDS: NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: THROUGH 5 PM THIS EVENING.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO...
  REDDING.

* IMPACTS: SCATTERED DOWNED LIMBS AND POSSIBLE POWER OUTAGES. 
  CROSS WINDS ON WEST TO EAST ROADWAYS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH AND OR GUSTS
OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. SECURE LOOSE OBJECTS IN YOUR YARD.


&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ063-064-162230-
/O.CAN.KSTO.WI.Y.0006.130417T1200Z-130417T2000Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
229 PM PDT TUE APR 16 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY FOR WEDNESDAY.

THOUGH LOCALLY BREEZY CONDITIONS MAY OCCUR OVER THE COASTAL
RANGE...LATEST FORECAST MODELS INDICATE THAT WIND SPEEDS WILL NOT
REACH ADVISORY CRITERIA. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
450 
WWUS76 KSTO 162352
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
452 PM PDT TUE APR 16 2013


CAZ015>019-170100-
/O.CAN.KSTO.WI.Y.0005.000000T0000Z-130417T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...CHICO...SACRAMENTO...STOCKTON...
MODESTO
452 PM PDT TUE APR 16 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY FOR THE CENTRAL VALLEY AND DELTA. WINDS HAVE DECREASED
THIS AFTERNOON BELOW ADVISORY CRITERIA...THEREFORE THE WIND
ADVISORY HAS BE CANCELLED.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Apr 14, 10:08 PM PDT, 5 hours 44 minutes earlier.

Area forecast discussion, Apr 14, 10:08 PM PDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1008 PM PDT SUN APR 14 2013

.SHORT TERM DISCUSSION...

UPPER LOW IS OVER WASHINGTON STATE WITH LOWERING HEIGHTS SOUTH
OVER NORCAL. WEAK SURFACE LOW IS DROPPING SOUTH ALONG THE COAST
BETWEEN EUREKA AND SAN FRANSISCO. THIS FEATURE HAS HELPED INCREASE
PRESSURE GRADIENT OVER THE DELTA...SAN JOAQUIN AND SRN SAC VALLEY
THIS EVENING...WITH A FEW GUSTS TO 35 MPH. THESE WINDS WILL
DIMINISH OVERNIGHT...AS GRADIENT RELAXES WITH SURFACE LOW
MOVING OUT OF THE AREA. A FEW SHOWERS WILL BE POSSIBLE THROUGH THE
NIGHT OVER THE MOUNTAINS...BUT OPFS WILL BE LIGHT. SECONDARY ENERGY
DROPPING SOUTH FROM BRITISH COLUMBIA WILL SWING TROUGH THROUGH
NORCAL TOMORROW AFTERNOON INCREASING SHOWER CHANCES OVER THE
MOUNTAINS AND BRINGING WINDY CONDITIONS TUESDAY AND WEDNESDAY.

AT 10 PM TEMPS RANGE FROM THE MID TO UPPER 50'S. THESE VALUES ARE
2-5 DEGREES COOLER VERSUS YESTERDAY AT THIS TIME. FORECASTED
OVERNIGHT LOWS ARE IN THE MID TO UPPER 40'S. THESE VALUES ARE ON
TRACK AND NO EVENING UPDATE WILL BE MADE.

PREVIOUS DISCUSSION...

COLDER AIR WILL CONTINUE TO FILTER INTO THE REGION OVERNIGHT AHEAD
OF THE LOW PRESSURE SYSTEM ALONE WITH INCREASING CLOUDS. SOME
SHOWERS MAY DEVELOP OVERNIGHT...MAINLY OVER THE MOUNTAINS AS THE
SYSTEM APPROACHES.

THE MAIN PART OF THIS WEAK WEATHER SYSTEM WILL DROP DOWN FROM THE
NORTH AND OVER THE REGION MONDAY AND MONDAY NIGHT WHEN THE BETTER
CHANCES OF SHOWERS WILL EXIST. AS THE SYSTEM MOVES THROUGH SHOWERS
WILL BE LIKELY OVER THE MOUNTAINS WITH SLIGHT CHANCES FOR SHOWERS
IN THE VALLEY. OVERALL PRECIPITATION AMOUNTS WILL BE VERY LOW
TRACE TO A FEW HUNDREDTHS OF AN INCH FOR THE VALLEY AND A TENTH OF
AN INCH OR SO FOR THE MOUNTAINS. SEVERAL INCHES OF SNOW WILL BE
POSSIBLE ABOVE 5000 FEET WITH LOCAL HIGHER AMOUNTS POSSIBLE.

THE MAIN CHANGE IN THE WEATHER WILL BE TEMPERATURES COOLING INTO
THE 60S FOR MONDAY. BEHIND THE SYSTEM WINDY CONDITIONS WILL
DEVELOP MONDAY NIGHT OVER THE NORTH END OF THE VALLEY AND ALONG
THE COASTAL RANGE BEFORE INCREASING OVER THE REMAINDER OF THE
VALLEY ON TUESDAY. WINDS WILL GENERALLY BE 20 TO 30 MPH SUSTAINED
WITH GUSTS UP TO 45 MPH. AS HIGHER PRESSURE MOVES INTO THE GREAT
BASIN AS THE LOW MOVES EAST INTO UTAH TUESDAY NIGHT. NORTHEAST TO
EAST GUSTY WINDS WILL LIKELY DEVELOP OVER THE SIERRA NEVADA AND
ALONG THE COASTAL RANGE. BREEZY TO LOCALLY WINDY CONDITIONS WILL
LIKELY CONTINUE ON WEDNESDAY IN THE VALLEY.

.EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY)

MEDIUM RANGE MODELS SIMILAR IN SHOWING HIGH AMPLITUDE RIDGING OFF
THE WEST COAST THROUGH THE EXTENDED FORECAST PERIOD. LOCALLY BREEZY
CONDITIONS CONTINUE INTO EARLY THURSDAY. SHORT WAVE TROUGH MOVES
THROUGH LARGE SCALE RIDGING FRIDAY BUT ASSOCIATED WEATHER REMAINS
NORTH AND EAST OF INTERIOR NORTHERN CALIFORNIA. RIDGE THEN REBUILDS
OVER THE WEEKEND WITH LOCALLY BREEZY WINDS. WARMING TREND THROUGH
THE PERIOD WITH HIGHS IN THE LOWER 80S FOR THE CENTRAL VALLEY FRIDAY
INTO NEXT WEEKEND WITH MAINLY 60S TO 70S FOR THE FOOTHILLS AND
MOUNTAINS.

&&

.AVIATION...

GENERAL VFR CONDITIONS WITH INCREASING HIGH CLOUDS AHEAD OF AN
APPROACHING SYSTEM TONIGHT. SCATTERED RAIN SHOWERS GRADUALLY SPREADING
INTO THE MOUNTAINS OVERNIGHT WITH LOCAL MVFR IFR CONDITIONS AFTER
06Z. SNOW LEVELS AROUND 5500 FT TONIGHT...DROPPING TO 3500-4500 FT
ON MONDAY. LIGHT SHOWERS EXTENDING INTO FOOTHILLS DURING THE DAY
MONDAY. SIERRA RIDGE WINDS GUSTING TO 35 KT OVERNIGHT. NORTHERN
SAN JOAQUIN AND SOUTHERN SACRAMENTO VALLEYS AND DELTA MAY SEE GUSTS
20 TO 25KT OVERNIGHT. GUSTS SHOULD DIMINISH EARLY MONDAY MORNING
THEN RETURN AGAIN AFTER 18Z MONDAY. EK

&&

.STO WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 14, 4:37 AM PDT, 23 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
437 AM PDT SUN APR 14 2013

CAZ013>019-063-064-066>069-151400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
437 AM PDT SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

COOLER TEMPERATURES WILL ARRIVE BY MONDAY ALONG WITH SNOW SHOWERS
OVER THE SIERRA AND LOWERING SNOW LEVELS AS A WEATHER DISTURBANCE
MOVES THROUGH. STRONG WINDS ARE POSSIBLE TUESDAY...ESPECIALLY IN THE
CENTRAL VALLEY.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.